Dining Hall
Reception
Traders
Outside
Robertson Cafe
Elsey 1
Reynolds
Georgian
 
9:00 AM
 
Reception Open Hours
9:00 AM (9 hours)
     
Open Board Gaming
9:00 AM (1 hour 30 minutes)
     
             
             
9:15 AM
             
             
             
9:30 AM
Fluttering Souls - Session 1
9:30 AM (1 hour)
 
Nerf Wars!
9:30 AM (2 hours)
 
Future Spaces
9:30 AM (1 hour)
 
     
     
9:45 AM
     
     
     
10:00 AM
Traders Tables
10:00 AM (6 hours)
Pokkén Tournament
10:00 AM (1 hour)
 
 
 
10:15 AM
 
 
 
10:30 AM
Open Boardgame
10:30 AM (1 hour)
Ideas Clash Workshop
10:30 AM (1 hour)
 
 
 
10:45 AM
 
 
 
11:00 AM
Open Videogaming
11:00 AM (1 hour 30 minutes)
 
 
 
11:15 AM
 
 
 
11:30 AM
Welcome to GenghisCon!
11:30 AM (30 minutes)
       
       
       
11:45 AM
       
       
       
12:00 PM
Lunch
12:00 PM (1 hour)
   
Comics, make one today!
12:00 PM (1 hour)
 
     
     
12:15 PM
     
     
     
12:30 PM
 
Build your own Lightsaber!
12:30 PM (30 minutes)
Open Board Gaming
12:30 PM (1 hour)
Elvish 101
12:30 PM (30 minutes)
 
   
   
12:45 PM
   
   
   
1:00 PM
   
Blood 'n' Gore
1:00 PM (1 hour)
The Future of Work
1:00 PM (1 hour)
 
     
     
1:15 PM
     
     
     
1:30 PM
   
Fluttering Souls - Session 2
1:30 PM (1 hour)
 
     
     
1:45 PM
     
     
     
2:00 PM
 
Smash Bros
2:00 PM (4 hours)
Future of Transport
2:00 PM (1 hour)
 
   
   
2:15 PM
   
   
   
2:30 PM
 
Open Board Gaming
2:30 PM (4 hours 30 minutes)
 
   
   
2:45 PM
   
   
   
3:00 PM
Feminism in SF and Fantasy
3:00 PM (1 hour)
 
 
 
3:15 PM
 
 
 
3:30 PM
 
 
 
3:45 PM
 
 
 
4:00 PM
Make your own LARP weapon!
4:00 PM (1 hour)
   
Utopias: Real and Imagined
4:00 PM (1 hour)
 
     
     
4:15 PM
     
     
     
4:30 PM
     
     
     
4:45 PM
     
     
     
5:00 PM
Unleash your inner Bard!
5:00 PM (1 hour)
 
LARP Duel
5:00 PM (1 hour)
Makers' Mutterings
5:00 PM (1 hour)
 
   
   
5:15 PM
   
   
   
5:30 PM
   
   
   
5:45 PM
   
   
   
6:00 PM
Dinner
6:00 PM (1 hour)
     
Open Videogaming
6:00 PM (1 hour)
Room Closed - Rebel Empire Prep
6:00 PM (1 hour 30 minutes)
   
         
         
6:15 PM
         
         
         
6:30 PM
       
       
       
6:45 PM
       
       
       
7:00 PM
I volunteer as tribute!
7:00 PM (30 minutes)
     
Hyrule Warriors
7:00 PM (2 hours)
Wargaming Painting Workshop
7:00 PM (2 hours)
 
       
       
7:15 PM
       
       
       
7:30 PM
Open Boardgaming
7:30 PM (1 hour 30 minutes)
   
Rebel Empire Performance
7:30 PM (1 hour)
   
       
       
7:45 PM
       
       
       
8:00 PM
   
PowerPoint Roulette
8:00 PM (1 hour)
The Dark Room
8:00 PM (1 hour)
 
     
     
8:15 PM
     
     
     
8:30 PM
   
Sky Talk
8:30 PM (30 minutes)
 
     
     
8:45 PM
     
     
     
9:00 PM
Trail of Cthulhu RPG
9:00 PM (2 hours)
   
Johann Sebastian Joust
9:00 PM (1 hour)
Open Videogaming
9:00 PM (1 hour)
MegaCorp TCG Tournament
9:00 PM (2 hours)
Wrestling as Fandom
9:00 PM (1 hour)
Rock Band!
9:00 PM (2 hours)
 
     
     
9:15 PM
     
     
     
9:30 PM
     
     
     
9:45 PM
     
     
     
10:00 PM
     
Debate Night!
10:00 PM (1 hour)
 
       
       
10:15 PM
       
       
       
10:30 PM
       
       
       
10:45 PM
       
       
       
11:00 PM
                 
                 
                 
11:15 PM
                 
                 
                 
11:30 PM